Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

75 Publications


2017 | Journal Article | IST-REx-ID: 739   OA
Nam, P., & Napiórkowski, M. M. (2017). A note on the validity of Bogoliubov correction to mean field dynamics. Journal de Mathématiques Pures et Appliquées, 108(5), 662–688. https://doi.org/10.1016/j.matpur.2017.05.013
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1267   OA
Frank, R., Killip, R., & Nam, P. (2016). Nonexistence of large nuclei in the liquid drop model. Letters in Mathematical Physics, 106(8), 1033–1036. https://doi.org/10.1007/s11005-016-0860-8
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1143   OA
Nam, P., Rougerie, N., & Seiringer, R. (2016). Ground states of large bosonic systems: The gross Pitaevskii limit revisited. Analysis and PDE, 9(2), 459–485. https://doi.org/10.2140/apde.2016.9.459
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1491   OA
Lewin, M., Nam, P., & Rougerie, N. (2016). The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases. Transactions of the American Mathematical Society, 368(9), 6131–6157. https://doi.org/10.1090/tran/6537
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1422   OA
Frank, R., Hainzl, C., Schlein, B., & Seiringer, R. (2016). Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations. Letters in Mathematical Physics, 106(7), 913–923. https://doi.org/10.1007/s11005-016-0847-5
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1620   OA
Frank, R., Hainzl, C., Seiringer, R., & Solovej, J. (2016). The external field dependence of the BCS critical temperature. Communications in Mathematical Physics, 342(1), 189–216. https://doi.org/10.1007/s00220-015-2526-2
View | DOI | Download (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1428   OA
Könenberg, M., Moser, T., Seiringer, R., & Yngvason, J. (2016). Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential. In Journal of Physics: Conference Series (Vol. 691). Shanghai, China: IOP Publishing Ltd. https://doi.org/10.1088/1742-6596/691/1/012016
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1478   OA
Seiringer, R., & Warzel, S. (2016). Decay of correlations and absence of superfluidity in the disordered Tonks-Girardeau gas. New Journal of Physics, 18(3). https://doi.org/10.1088/1367-2630/18/3/035002
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1493   OA
Petrat, S. P., & Pickl, P. (2016). A new method and a new scaling for deriving fermionic mean-field dynamics. Mathematical Physics, Analysis and Geometry, 19(1). https://doi.org/10.1007/s11040-016-9204-2
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1486   OA
Hainzl, C., & Seiringer, R. (2016). The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties. Journal of Mathematical Physics, 57(2). https://doi.org/10.1063/1.4941723
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1436   OA
Bach, V., Breteaux, S., Petrat, S. P., Pickl, P., & Tzaneteas, T. (2016). Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction. Journal de Mathématiques Pures et Appliquées, 105(1), 1–30. https://doi.org/10.1016/j.matpur.2015.09.003
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1291   OA
Giuliani, A., & Seiringer, R. (2016). Periodic striped ground states in Ising models with competing interactions. Communications in Mathematical Physics, 347(3), 983–1007. https://doi.org/10.1007/s00220-016-2665-0
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1622   OA
Lundholm, D., Nam, P., & Portmann, F. (2016). Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems. Archive for Rational Mechanics and Analysis, 219(3), 1343–1382. https://doi.org/10.1007/s00205-015-0923-5
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1259   OA
Bräunlich, G., Hainzl, C., & Seiringer, R. (2016). Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit. Mathematical Physics, Analysis and Geometry, 19(2). https://doi.org/10.1007/s11040-016-9209-x
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1545   OA
Nam, P., Napiórkowski, M. M., & Solovej, J. (2016). Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations. Journal of Functional Analysis, 270(11), 4340–4368. https://doi.org/10.1016/j.jfa.2015.12.007
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1572   OA
Correggi, M., Giuliani, A., & Seiringer, R. (2015). Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet. Communications in Mathematical Physics, 339(1), 279–307. https://doi.org/10.1007/s00220-015-2402-0
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573   OA
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2015). Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti. Communications on Pure and Applied Mathematics, 68(10), 1845–1884. https://doi.org/10.1002/cpa.21552
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807   OA
Goldman, M., & Royo-Letelier, J. (2015). Sharp interface limit for two components Bose-Einstein condensates. ESAIM - Control, Optimisation and Calculus of Variations, 21(3), 603–624. https://doi.org/10.1051/cocv/2014040
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 473   OA
Lewin, M., Phan Thanh, N., & Rougerie, N. (2015). Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques, 2, 65–115. https://doi.org/10.5802/jep.18
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Dereziński, J., & Napiórkowski, M. M. (2015). Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit. Annales Henri Poincare, 16(7), 1709–1711. https://doi.org/10.1007/s00023-014-0390-9
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1880   OA
Könenberg, M., Moser, T., Seiringer, R., & Yngvason, J. (2015). Superfluid behavior of a Bose-Einstein condensate in a random potential. New Journal of Physics, 17. https://doi.org/10.1088/1367-2630/17/1/013022
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085   OA
Nam, P., & Seiringer, R. (2015). Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis, 215(2), 381–417. https://doi.org/10.1007/s00205-014-0781-6
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704   OA
Deuchert, A., Hainzl, C., & Seiringer, R. (2015). Note on a family of monotone quantum relative entropies. Letters in Mathematical Physics, 105(10), 1449–1466. https://doi.org/10.1007/s11005-015-0787-5
View | Files available | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1821   OA
Seiringer, R. (2014). Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation. Journal of Mathematical Physics, 55(7). https://doi.org/10.1063/1.4881536
View | Files available | DOI
 

2014 | Conference Paper | IST-REx-ID: 1516   OA
Bräunlich, G., Hainzl, C., & Seiringer, R. (2014). On the BCS gap equation for superfluid fermionic gases. In Proceedings of the QMath12 Conference (pp. 127–137). Berlin, Germany: World Scientific Publishing. https://doi.org/10.1142/9789814618144_0007
View | DOI | Download (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 1822
Jakšić, V., Pillet, C., & Seiringer, R. (2014). Introduction. Journal of Mathematical Physics, 55(7). https://doi.org/10.1063/1.4884877
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Bräunlich, G., Hainzl, C., & Seiringer, R. (2014). Translation-invariant quasi-free states for fermionic systems and the BCS approximation. Reviews in Mathematical Physics, 26(7). https://doi.org/10.1142/S0129055X14500123
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Giuliani, A., Lieb, É., & Seiringer, R. (2014). Formation of stripes and slabs near the ferromagnetic transition. Communications in Mathematical Physics, 331(1), 333–350. https://doi.org/10.1007/s00220-014-1923-2
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2014). Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society, 16(7), 1507–1526. https://doi.org/10.4171/JEMS/467
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2186   OA
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2014). On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti. Letters in Mathematical Physics, 104(7), 871–891. https://doi.org/10.1007/s11005-014-0693-2
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1918   OA
Bellazzini, J., Frank, R., Lieb, É., & Seiringer, R. (2014). Existence of ground states for negative ions at the binding threshold. Reviews in Mathematical Physics, 26(1). https://doi.org/10.1142/S0129055X13500219
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2029   OA
Correggi, M., Giuliani, A., & Seiringer, R. (2014). Validity of spin-wave theory for the quantum Heisenberg model. EPL, 108(2). https://doi.org/10.1209/0295-5075/108/20003
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2297   OA
Seiringer, R. (2013). Hot topics in cold gases: A mathematical physics perspective. Japanese Journal of Mathematics, 8(2), 185–232. https://doi.org/10.1007/s11537-013-1264-5
View | DOI | Download (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2300   OA
Giuliani, A., Lieb, É., & Seiringer, R. (2013). Realization of stripes and slabs in two and three dimensions. Physical Review B, 88(6). https://doi.org/10.1103/PhysRevB.88.064401
View | DOI | Download (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 2318   OA
Seiringer, R. (2012). Absence of bound states implies non-negativity of the scattering length. Journal of Spectral Theory, 2(3), 321–328. https://doi.org/10.4171/JST/31
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed